Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2012, Volume 203, Issue 11, Pages 1647–1653
DOI: https://doi.org/10.1070/SM2012v203n11ABEH004280
(Mi sm7906)
 

This article is cited in 3 scientific papers (total in 3 papers)

On L2L2-functions with bounded spectrum

V. V. Lebedev

Moscow State Institute of Electronics and Mathematics (Technical University)
References:
Abstract: We consider the class PW(Rn) of functions in L2(Rn), whose Fourier transform has bounded support. We obtain a description of continuous maps φ:RmRn such that fφPW(Rm) for every function fPW(Rn). Only injective affine maps φ have this property.
Bibliography: 5 titles.
Keywords: Fourier transform, functions with bounded spectrum, superposition operators.
Received: 30.06.2011 and 11.04.2012
Bibliographic databases:
Document Type: Article
UDC: 517.51+517.54
MSC: Primary 42B10; Secondary 30D15
Language: English
Original paper language: Russian
Citation: V. V. Lebedev, “On L2-functions with bounded spectrum”, Sb. Math., 203:11 (2012), 1647–1653
Citation in format AMSBIB
\Bibitem{Leb12}
\by V.~V.~Lebedev
\paper On $L^2$-functions with bounded spectrum
\jour Sb. Math.
\yr 2012
\vol 203
\issue 11
\pages 1647--1653
\mathnet{http://mi.mathnet.ru/eng/sm7906}
\crossref{https://doi.org/10.1070/SM2012v203n11ABEH004280}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3053229}
\zmath{https://zbmath.org/?q=an:1266.42017}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203.1647L}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000313837500007}
\elib{https://elibrary.ru/item.asp?id=19066365}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873832261}
Linking options:
  • https://www.mathnet.ru/eng/sm7906
  • https://doi.org/10.1070/SM2012v203n11ABEH004280
  • https://www.mathnet.ru/eng/sm/v203/i11/p121
  • This publication is cited in the following 3 articles:
    1. Isao Ishikawa, “Bounded composition operators on functional quasi-Banach spaces and stability of dynamical systems”, Advances in Mathematics, 424 (2023), 109048  crossref
    2. Masahiro Ikeda, Isao Ishikawa, Corbinian Schlosser, “Koopman and Perron–Frobenius operators on reproducing kernel Banach spaces”, Chaos: An Interdisciplinary Journal of Nonlinear Science, 32:12 (2022)  crossref
    3. Masahiro Ikeda, Isao Ishikawa, Yoshihiro Sawano, “Boundedness of composition operators on reproducing kernel Hilbert spaces with analytic positive definite functions”, Journal of Mathematical Analysis and Applications, 511:1 (2022), 126048  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:451
    Russian version PDF:156
    English version PDF:14
    References:90
    First page:39
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025